A rank theorem for analytic maps between power series spaces
Publications Mathématiques de l'IHÉS, Volume 80 (1994), p. 95-115
@article{PMIHES_1994__80__95_0,
     author = {Hauser, Herwig and M\"uller, Gerd},
     title = {A rank theorem for analytic maps between power series spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {80},
     year = {1994},
     pages = {95-115},
     zbl = {0831.58008},
     mrnumber = {96b:46065},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1994__80__95_0}
}
Hauser, Herwig; Müller, Gerd. A rank theorem for analytic maps between power series spaces. Publications Mathématiques de l'IHÉS, Volume 80 (1994) pp. 95-115. http://www.numdam.org/item/PMIHES_1994__80__95_0/

[A] Artin, M., On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. | MR 38 #344 | Zbl 0172.05301

[BS] Bochnak, J., Siciak, J., Analytic functions in topological vector spaces, Studia Math., 39 (1971), 77-112. | MR 47 #2365 | Zbl 0214.37703

[B] Bourbaki, N., Variétés différentielles et analytiques, Hermann, 1967.

[C] Colombeau, J.-F., Différentiation et bornologie, Thèse, Université de Bordeaux, 1973. | MR 56 #9259

[Ga] Galligo, A., Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier, 29, 2 (1979), 107-184. | Numdam | MR 81e:32009 | Zbl 0412.32011

[Gr] Grothendieck, A., Topological vector spaces, Gordon and Breach, 1973. | MR 51 #8772 | Zbl 0275.46001

[GR] Grauert, H., Remmert, R., Analytische Stellenalgebren, Springer, 1971. | MR 47 #5290 | Zbl 0231.32001

[Ham] Hamilton, R. S., The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc., 7 (1982), 65-222. | MR 83j:58014 | Zbl 0499.58003

[Hau] Hauser, H., La construction de la déformation semi-universelle d'un germe de variété analytique complexe, Ann. Sci. Ec. Norm. Sup. Paris (4), 18 (1985), 1-56. | Numdam | MR 87f:32029 | Zbl 0583.32052

[HM1] Hauser, H., Müller, G., Automorphism groups in local analytic geometry, infinite dimensional Rank Theorem and Lie groups, C. R. Acad. Sci. Paris, 313 (1991), 751-756. | Zbl 0744.32017

[HM2] Hauser, H., Müller, G., Affine varieties and Lie algebras of vector fields, Manuscr. Math., 80 (1993), 309-337. | MR 94j:17025 | Zbl 0805.14004

[He] Hervé, M., Analyticity in infinite dimensional spaces, Studies in Math., 10, De Gruyter, 1989. | MR 90f:46074 | Zbl 0666.58008

[L] Leslie, J., On the group of real analytic diffeomorphisms of a compact real analytic manifold, Trans. Amer. Math. Soc., 274 (1982), 651-669. | MR 85e:58012 | Zbl 0513.58017

[Mi] Milnor, J., Remarks on infinite-dimensional Lie groups, in Relativité, groupes et topologie II, Les Houches, Session XL, 1983 (eds : DE WITT et STORA), p. 1007-1057, Elsevier, 1984. | Zbl 0594.22009

[Mü1] Müller, G., Reduktive Automorphismengruppen analytischer C-Algebren, J. Reine Angew. Math., 364 (1986), 26-34. | MR 88d:32041 | Zbl 0569.32003

[Mü2] Müller, G., Deformations of reductive group actions, Proc. Camb. Philos. Soc., 106 (1989), 77-88. | MR 90c:32043 | Zbl 0683.32021

[P1] Pisanelli, D., An extension of the exponential of a matrix and a counter example to the inversion theorem of a holomorphic mapping in a space H(K), Rend. Mat. Appl. (6), 9 (1976), 465-475. | MR 58 #7754 | Zbl 0346.32034

[P2] Pisanelli, D., The proof of Frobenius Theorem in a Banach scale, in Functional analysis, holomorphy and approximation theory (ed. G. I. ZAPATA), p. 379-389, Marcel Dekker, 1983. | MR 84g:58099 | Zbl 0505.34049

[P3] Pisanelli, D., The proof of the Inversion Mapping Theorem in a Banach scale, in Complex analysis, functional analysis and approximation theory (ed. J. MUJICA), p. 281-285, North-Holland, 1986. | MR 88i:58012 | Zbl 0673.46020

[U] Upmeier, H., Symmetric Banach manifolds and Jordan C*-algebras, North-Holland, 1985. | MR 87a:58022 | Zbl 0561.46032